WESTMED LLC ATELLICA® VTR SYRINGES; 3ML VENTED, LUER LOCK SYRINGE, 22G X 1" SAFETYTIP¿, 50 IU (~16.7 IU/ML) BALANCED
Back to Search Results |
| Model Number |
11561350 |
| Medical Device Problem Codes |
Fail-Safe Problem (2936); Protective Measures Problem (3015)
| Health Effect - Clinical Codes |
Needle Stick/Puncture (2462); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6: syringe.The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause has not been determined all information reasonably known as of 14nov2024 has been included in this healh authority report.Should additional informaiton be obtained, a follow-up health authority report will be provided.The information provided by sunmed holdings llc., represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to sunmed holdings llc.Sunmed holdings llc., has not independing knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sunmed holdings complaint database and identified as (b)(6).This informaiton is submitted pursuant to 21cfr803, in complians with the medical device reporting requirement and should not be considered to be an admission that a sunmed holdings llc., product is defective or caused serious injury.
Event or Problem Description
Sunmed holdings llc., received a single report that referenced two different incidences, which were associated with seperate units, involving the same nurse.This is the first report of two reports.Refer to 2028807-2024-00052.It was reported a fault in the needle's anti-pricking safety system.Although the anti-pricking system was activated, the tip of the needle remained exposed, resulting in the accidental pricking of a nurse, no patent was involved or impacted.
Additional Manufacturer Narrative
H6: syringe.The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause has not been determined.All information reasonably known as of 14nov2024 has been included in this healht authority report.Should additional informaiton be obtained, a follow-up health authority report will be provided.The information provided by sunmed holdings llc., represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to sunmed holdings llc.Sunmed holdings llc., has not independing knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sunmed holdings complaint database and identified as (b)(4).This informaiton is submitted pursuant to 21cfr803, in complians with the medical device reporting requirement and should not be considered to be an admission that a sunmed holdings llc., product is defective or caused serious injury.The complaint of "a fault in the needle's anti-pricking safety system" regarding part 11561350 was not confirmed.The root cause could possibly be a result of an inadequately designed needle protection system.A risk assessment was performed, and the ultimate risk was determined to be medium which does require reporting to the capa review board.There have been 2 other complaints regarding the same part and a similar issue within the 24 months preceding the reporting of this issue.A resolution letter was sent to the customer.Complaints will continue to be monitored for possible trends.
Event or Problem Description